# SDR CWTA064D

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 57412029
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

UPON RETRACTION OF LANDING GEAR, PILOT REPORTED LANDING GEAR CYCLING WITH UNSAFE LIGHT FLASHING.  PILOT EXTENDED LANDING GEAR, ALL 3 GEAR LOCKED DOWN WITH 3 GREEN LIGHTS.  LANDED WITHOUT INCIDENT.   MAINTENANCE INSPECTION REVEALED RIGHT MAIN UPLOCK CRACKED.  (X)
